zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Positive periodic solutions of a class of delay differential system with feedback control. (English) Zbl 1057.34093
The authors present several sufficient conditions for guaranteeing the global existence of positive periodic solutions for a delay differential system with feedback control by using the continuation theorem given by Gaines and Mawhin and coincidence degree theory. In addition, the obtained results can be applied to some special delay population models.

MSC:
34K13Periodic solutions of functional differential equations
92D25Population dynamics (general)
WorldCat.org
Full Text: DOI
References:
[1] H.F. Huo, W.T. Li, Periodic solution of a periodic two-species competition model with delays, Int. J. Appl. Math., in press · Zbl 1043.34074
[2] Huo, H. F.; Li, W. T.; Cheng, S. S.: Periodic solutions of two-species diffusion models with continuous time delays. Demonstratio Mathematica 35, No. 2, 432-446 (2002) · Zbl 1013.92035
[3] Saker, S. H.; Agarwal, S.: Oscillation and global attractivity in a nonlinear delay periodic model of resiratory dynamics. Comput. math. Appl. 44, No. 5--6, 623-632 (2002) · Zbl 1041.34073
[4] Saker, S. H.; Agarwal, S.: Oscillation and global attractivity in a periodic nichlson’s blowflies model. Math. comput. Model. 35, No. 7--8, 719-731 (2002) · Zbl 1012.34067
[5] Yan, J.; Feng, Q.: Global attractivity and oscillation in a nonlinear delay equation. Nonlinear anal. 43, 101-108 (2001) · Zbl 0987.34065
[6] Lasalle, J.; Lefschetz, S.: Stability by Lyapunov’s direct method. (1961)
[7] Lefschetz, S.: Stability of nonlinear control system. (1965) · Zbl 0136.08801
[8] Kuang, Y.: Delay differential equations with application in population dynamics. (1993) · Zbl 0777.34002
[9] Gopalsamy, K.; Weng, P. X.: Feedback regulation of logistic growth. J. math. Math. sci. 1, 177-192 (1993) · Zbl 0765.34058
[10] Yang, F.; Jiang, D. Q.: Existence and global attractivity of positive periodic solution of a logistic growth system with feedback control and deviating arguments. Ann. diff. Eqs. 17, No. 4, 377-384 (2001) · Zbl 1004.34030
[11] Fan, M.; Wang, K.: Periodicity in a delayed ratio-dependent predator--prey system. J. math. Anal. appl. 262, 179-190 (2001) · Zbl 0994.34058
[12] Li, Y. K.: Periodic solutions of a periodic delay predator-prey system. Proc. am. Math. soc. 127, 1331-1335 (1999) · Zbl 0917.34057
[13] Li, Y. K.; Kuang, Y.: Periodic solutions of periodic delay Lotka--Volterra equations and systems. J. math. Anal. appl. 255, 260-280 (2001) · Zbl 1024.34062
[14] Gaines, R. E.; Mawhin, J. L.: Coincidence degree and nonlinear differential equations. (1977) · Zbl 0339.47031
[15] Li, Y. K.: Existence and global attractivity of a positive periodic solution of a class of delay differential equation. Sci. China (Ser. A) 41, No. 3, 273-284 (1998) · Zbl 0955.34057